Spatial competition with free entry, Chamberlinian tangencies, and social efficiency: A reevaluation
Bruce Benson () and
Thomas Cosimano ()
Journal of Urban Economics, 1989, vol. 26, issue 1, 84-89
References: Add references at CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:juecon:v:26:y:1989:i:1:p:84-89
Access Statistics for this article
Journal of Urban Economics is currently edited by S.S. Rosenthal and W.C. Strange
More articles in Journal of Urban Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().